# SDR AALA202107221124

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 61,068 hours, 25,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT BEGINNING OF TAKE OFF ROLL BOTH RIGHT AFT AND FWD OVERWING EXIT LIGHTS ILLUMINATED. FOUND CIRCUIT BREAKER D1 ON P6-2 OUT. RESET CIRCUIT BREAKER PER AMM 20-60-01-2 AND PER FIM 32-09-00-810-801. SYSTEM CHECKED GOOD. LIGHTS ARE OUT. AIRCRAFT OK SERVICE.
